I am having some side effects from my meds, can anyone tell me if this is common. I cannot sleep, I go to bed tired but wake up about 3 or 4 hours later, and can not fall back to sleep. This has been happening for about 3 weeks. I just started a new job last week and already it is interfering. Also I get rapid heart palpultations. Any suggestions to a alternitive meds.
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??